# SDR 11172005B

- Difficulty date: November 8, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 31,835 hours, 34,761 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 946432
- Part serial: 974
- Condition: Stuck
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT FUEL FLOW INDICATOR STUCK.  REMOVED AND REPLACED FUEL FLOW INDICATOR IAW MM 73-32-05 OPS CHECK GOOD, PN ON/OFF 9-464-32, SN ON 1483, SN OFF 974.
